# SDR 2011F00087

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N206NU
- Make and model: Bell 206B-3
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: P1050
- Condition: Debonded
- Location: Engine
- Part time: 180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAVENGE OIL FILTER PN P-1050, REPLACES PN 038088-08, END CAP COMING OFF OF THE FILTER DURING REMOVAL AND STAYING IN THE FILTER HEAD ASSY. THE CHANCES OF INSTALLING A NEW FILTER AND HAVING THE OLD END CAP STILL INSTALLED IS POSSIBLE.
